MathSciNet Relay Station
MathSciNet bibliographic data
MR1320178 76M25 (65M20 76D05)
Han, Hou De; Bao, Wei Zhu An artificial boundary condition for the incompressible viscous flows in a no-slip channel. J. Comput. Math. 13 (1995), no. 1, 51–63.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement